# SDR DALA2025112108519

- Difficulty date: November 19, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N6715C
- Make and model: Boeing 757232
- Aircraft serial: 30486
- Aircraft time: 78,413 hours, 30,246 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Out Of Limits
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SETTLEMENT PLATE LBL 65 BTW BS 1010 - 1030 OF CENTER BOX AREA IS OUT LIMITS.   CORROSION LEVEL 2, FLOOR SETTLEMENT PLATE LBL 65 BTW BS 1010 - 1030 OF CENTER BOX AREA WAS REPAIRED PER SRM 53-00-13-2R PROCEDURE 2 REPAIR 2. (1311884)
